# SDR TWAA9728001

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

STL - FLT 840 - DURING CLIMB, NR 1 ENGINE, S/N 4617, EXPERIENCED NUMEROUS STALLS.  CHANGED ENGINE.  (M)
